# SDR AALA20090914AFW02

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 84,716 hours, 15,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Severed
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING STRINGER 39L AT STA 1307, STRINGER SECTION WAS OVER 24 INCHES REQUIRING THE FRAME AT STA 1307 TO BE SEVERED ALONG THE WEB PORTION VERTICALLY BETWEEN STR 38L AND 39L.  THE OUTER FAIL-SAFE CHORD WAS SEVERED VERTICALLY BETWEEN STR 36L AND 37L AND AGAIN BETWEEN 39R AND 38R.  REPAIRED WEB AND FAIL-SAFE CHORDS UNDER ENGINEERING AUTHORITY B767-53-007366.
